Doctor insights on:
Side effects on liver and kidney or on harmonal balnce due to TB medication.Is obesity a side effect of TB medication?
Adderall 20mg 3-4 day, Effexor (venlafaxine) 150mg 57yrs old, ADHD, high b/p, getting aggressive behavior, and obese, On B/P Medications, many highs, & lows, why?
Checked in with doc?: There sound to be a lot of things going on at once here and I can't be sure they all have to do with either the Adderall (dextroamphetamine and racemic amphetamine) or some other single problem. You should call your doc and get in for another examination or have them make some adjustments based on your conditions. They know you better than anyone. ...Read moreSee 2 more doctor answers
A bariatric doctor: Is the correct person to ask about medication to help w/satiety. I see that you have a hair loss issue also. This may be related to thyroid or other hormone levels. Please see your doc so that the entire picture can be taken into account and treated effectively and safely. Peace and good health. ...Read more
I have several medical issues. The medicine i take for them makes me hungry. Now I am obese but can't lose the weight because of medication. Help?
Wieght loss, steroid: Losing weight while on steroids is tough! exercise is key in helping gain control over your appetite. Walking three miles a day at a brisk pace has been shown to significantly reduce appetite. If you can't walk, swimming is great. There are also medications to help control appetite, but start with exercise and making a strict eating plan with your doctor or dietician. Good luck! i'll be rooting. ...Read more
Reduced fertility: Being obese has been shown to be a factor to reduced your chances of getting pregnant. Since being overweight also decreases your health, one should lose as much weight as they can, get healthy, and then get pregnant. You'll have the best chance of getting a healthy baby that way, and less chance of having complications. ...Read moreSee 1 more doctor answer
Loosing waight when obese I am starting healthy eating but need to eat at night to take medication. Would like tips on what is healthy to eat?
My high cholestrol level runs down in the family. I am not obese and i work out . But in contrast my LDL is 270! what medications should I take?
Wich medication is better to start obesity treatment? Qsymia, belviq (lorcaserin) or diethylpropion?
Difficult: Drugs should only be used for severe obesity with complications, and where diet and exercise have already been tried. Qsymia and dietylpropion both contain stimulants which can be addictive and increase the risk of heart damage. For that reason, Belviq (lorcaserin) has advantages. It can also be given with other heart safe drugs like orlistat and topiramate. ...Read moreSee 1 more doctor answer
I m lady 36 age obese 2 c sections 14 years boy 9 years girl not on medication I have problem of prolong periods , bloody discharge white thick disc.
Heavy menses: Menstrual irregularities can be caused by a wide variety of conditions including hormone imbalances, polycystic ovary syndrome, gynecologic tumors (benign or malignant), uterine fibroids, and obesity to name a few. The best course of action is to undergo a thorough examination by your ob/gyn. ...Read more
Any relation bwn type 2 diabetes & obesity? if I (35 yrs age, Indian) loose lot of weight say frm 80 kg to 70, can my diabetes medications be stopped?
Type II Diabetes: Please make no changes in your medication w/out your doctor's approval. Having said that, yes, there is a relationship between diet, exercise level, overall lifestyle, and diabetes. Please ask your doc about it. He/she may refer you to a nutritionist who specializes in diabetes. Peace and good health. ...Read more
I am a 22 year-old obese female with pseudotumor cerebri. My symptomps aren't that severe. Can losing weight solve my problem without any medications?
I have pcos and am morbidly obese will curing pcos help me lose weight and what medications should I be taking to cure pcos.
PCOD treatment: Unfortunately, there isn't a way to get rid of pcos. Moreover, overweight patients may not ovulate regularly. However, it isn't a disease you can cure. Still, managing the effects may minimize your need for intervention and aggressive treatment, especially if it is associated with being overweight. You should talk to a specialist to help with a program to manage your weight and pcos. ...Read moreSee 2 more doctor answers
Medication for yeast ordor under stomach i'm morbid obese I have dibetec and a real bad smell coming from up under my stomach that the dr. Say it yeast and i want someone to tell me how to get rid of the smell.
You : You have a condition called intertrigo, which is caused by yeast (usually candida albicans) infecting your skin. These organisms thrive in moist, warm conditions, such as the folds beneath your breasts or lower abdomen. Diabetics are particularly likely to develop intertrigo, as their immune systems don't work well and elevated blood glucose levels encourage the growth of yeast. Keeping the infected areas clean and dry is an important part of treating and preventing intertrigo. (this can be difficult if you're obese.) avoid using powders that contain cornstarch, which may aggravate the condition. Topical antifungal medications, such as Clotrimazole and terbinafine, will help, but you may need to get a prescription for an oral antifungal, such as diflucan, (fluconazole) from your doctor. As long as you're obese, you'll probably have recurrent problems with intertrigo. Your doctor has no doubt discussed this issue with you. I've attached a link that provides more information about intertrigo. I hope things go well for you! http://familydoctor.Org/familydoctor/en/diseases-conditions/intertrigo.Html. ...Read moreSee 1 more doctor answer
What medications can be prescribed for my High BP and Obesity? Triglycerides 165, BP 148/100, Glucose 104, BMI 50.4. HDL/LDL 44/115, TOTAL CHOL 192.
Obesity,Hypertension: I commend you for being concerned about High BP and Obesity. Medications can help High BP. As per WHO--BMI above 40 is Obese Class III IT is NOT WHAT you eat It is What is Eating You! Ask: What made you obese and for how long? See Physician for Diagnosis, Medication, Balanced Diet 1500/Cal/day, Exercise Program; follow up See Psychiatrist for Therapy for eating behaviors, coping with stress. ...Read moreSee 1 more doctor answer
I have severe pain in hip leg joint bone deep pain i'm 4ft11inch80kg obese 38age not on any medication all blod test clear BP sugar normal?
Xray: You need an xray of your hip for starters. ...Read more
I get Jock's itch, facial and neck rashes and itch and dry skin the next day I consume alcohol. What could be the problem? I am 46 years old,on obese side,drink alcohol,say weekly...sugar and cholestrol border line with poor eating, not on medication
Easy to explain: It makes you sweat more and move less while sleeping. I'm glad you're eager to make a change. You're still young and probably vigorous. Head down to the local gym or sports center, let others see that you're working hard on your body, and they'll accept you as a friend and support you in your body transformation. A lot more is at stake than just the skin in your groin and neck. Best wishes. ...Read more
Many: Lung artery high pressure is one of them walk walk walk fruit veg salad fish. ...Read more
Is Lipozene a good weight loss drug to try? Im obese, have a ton of problems and need something to help
Weight Meds: So many people are desperate for help - little has been done for them, they will try anything.First of all there is no miracle drug to take for weight loss.I wish there was, but there are so many factors.You are not the primary reason that you are obese yes, i mean that. I believe we need more rx meds for wt. Control.Specialists who treat obesity called bariatricians can help you.Don't give up! ...Read moreSee 1 more doctor answer
Two drugs: Qsymia (phentermine and topiramate) which is a combo of two drugs (phenteramine and topiramate) and topiramate separately. You also have to realize the drugs are not miracle workers. You have to take responsibility for your own problems. You choose the food for any given meal you eat. You can do it. ...Read more